# SDR ASOA2013102509253

- Difficulty date: September 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 29,906 hours, 22,110 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONIC BAY BETWEEN BS 280 AND 295 STRINGER 25R CORRODED.  REPAIRED IAW REO 670-53-21-1017.
